# SDR DXTA2023022881190

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 7,602 hours, 5,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6401359500
- Part serial: 001475M
- Condition: Discharged
- Location: Zone 900
- Part time: 1,671 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS ARE ON WITH THE EMER LT SWITCH IN THE ARM POSITION. *** CORRECTIVE ACTION *** TROUBLESHOT AND REMOVED DEFECTIVE #2 EMERGENCY BATTERY AND REPLACED WITH CUSTOMER SUPPLIED MODIFIED EMERGENCY BATTERY IAW EMB-505 AMM 33-52-01. OPS CHECKED GOOD NO DEFECTS NOTED AT THIS TIME.
